Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 220, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 1, 2015, 7:59 PM CDT for Walton County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 7:59 PM CDT (00:59 UTC)
- Expired
- Jul 1, 2015, 8:32 PM CDT
- In force
- 33 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 56 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453 WUUS52 KTAE 020059 SVRTAE FLC131-020145- /O.NEW.KTAE.SV.W.0220.150702T0059Z-150702T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 759 PM CDT WED JUL 1 2015 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 845 PM CDT * AT 758 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAUREL HILL...OR 11 MILES SOUTHWEST OF FLORALA...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PAXTON...FLOWERSVILLE AND LAKEWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM PASSES. && LAT...LON 3099 8639 3099 8618 3095 8616 3084 8639 TIME...MOT...LOC 0058Z 257DEG 15KT 3093 8651 $$ AB
1 follow-up statement
039
WWUS52 KTAE 020132
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
832 PM CDT WED JUL 1 2015
FLC131-020142-
/O.CAN.KTAE.SV.W.0220.000000T0000Z-150702T0145Z/
WALTON FL-
832 PM CDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3099 8639 3099 8618 3095 8616 3084 8639
TIME...MOT...LOC 0131Z 257DEG 15KT 3096 8635
$$
9-FOURNIERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:02 PM CDT, 57 minutes earlier.
Area forecast discussion, Jul 1, 7:02 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
802 PM EDT WED JUL 1 2015
.AVIATION...
[THROUGH 00Z FRIDAY]...
VFR CONDITIONS CONTINUE THROUGH PERIOD THOUGH COULD HAVE SOME
MVFR VSBY REDUCTIONS MAINLY FOR KTLH AND KVLD IN THE 09-13Z PERIOD
WHERE PREVIOUS STORMS OCCURRED THIS EVENING. OTHERWISE SW WINDS
MAINLY 7-10 KTS THURSDAY WITH LIGHT MAGNITUDES OVERNIGHT TONIGHT EXCEPT
FOR STAYING GREATER FOR KECP. STORM CHANCES RETURN A BIT EARLIER
FOR THURSDAY AND HAVE INCLUDED VCTS WITH MORNING STORM POTENTIAL
EVEN FOR KECP.
BAKER
&&
.PREV DISCUSSION [400 PM EDT]...
.NEAR TERM [THROUGH TONIGHT]...
SCATTERED CONVECTION IS EXPECTED THROUGH THE EARLY EVENING HOURS.
WHILE AN ISOLATED STRONG TO SEVERE STORM REMAINS POSSIBLE...IT IS
SHAPING UP TO BE A MUCH QUIETER AFTERNOON AND EARLY EVENING COMPARED
TO YESTERDAY. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE LOW TO MID
70S.
.SHORT TERM [THURSDAY THROUGH FRIDAY NIGHT]...
THE WESTERN EDGE OF THE SUB TROPICAL RIDGE WILL KEEP OUR REGION IN
MODERATE SOUTHWESTERLY FLOW WHICH WILL KEEP OUR CWA RELATIVELY
MOIST. WITH THIS RELATIVELY FASTER LOW-LEVEL FLOW, THE SEA BREEZE
FRONT WILL MOVE INLAND EARLIER...DEVELOPING STORMS AROUND MIDDAY.
MODEL GUIDANCE SHOWS AN APPROACHING SHORTWAVE THAT WILL MAKE ITS
WAY INTO THE SOUTHERN APPALACHIANS THURSDAY AFTERNOON. THE
COMBINATION OF THE SHORTWAVE AND MOISTURE COMING IN FROM THE GULF,
WILL ENHANCE THE SEA BREEZE ACTIVITY WITH STORM COVERAGE GREATEST
IN THE SOUTH-CENTRAL GEORGIA COUNTIES. THE POPS THERE ARE IN THE
50%-60% RANGE. THE MODELS ARE NOT IN GOOD AGREEMENT FOR FRIDAY.
THE EURO BRINGS IN DRY AIR FROM THE RIDGE AND SUPPRESSES STORM
ACTIVITY. HOWEVER, CLIMATOLOGY FOR OUR CWA STILL FAVORS SOME
ACTIVITY WITH THE SEA BREEZE FRONT IN MODERATE SOUTHWESTERLY
FLOW. SO LEANED MORE TOWARDS THE TYPICAL SEA BREEZE PATTERN AND
KEPT RAIN CHANCES AROUND 25%-35%. TEMPERATURES ARE CLOSE TO NORMAL
FOR THIS TIME OF YEAR WITH HIGHS IN THE LOWER 90S AND LOWS IN THE
MID 70S.
.LONG TERM [SATURDAY THROUGH WEDNESDAY]...
THE LONG TERM PERIOD BEGINS WITH THE REGION STILL ON THE SOUTHERN
EDGE OF THE LARGE SCALE EASTERN CONUS TROUGH. WHILE THIS TROUGH
HAS FLATTENED OUT CONSIDERABLY BY SATURDAY, THE GFS INDICATES
ANOTHER DISTURBANCE MOVING AROUND THE BASE OF THE TROUGH COULD
ENHANCE STORM COVERAGE ACROSS THE SOUTHEAST THROUGH THE WEEKEND.
THE EURO PREFERS A MORE DAMPENED SOLUTION LIKELY DUE TO A STRONGER
WESTWARD EXTENTION OF THE SUBTROPICAL RIDGE. GIVEN THE
DISAGREEMENT BETWEEN THE TWO MODELS, IT'S DIFFICULT TO DIVERGE TOO
MUCH FROM CLIMATOLOGY THROUGH AT LEAST MONDAY, WHICH SUGGESTS 30
TO 40 PERCENT RAIN CHANCES EACH DAY. THE END OF THE LONG TERM
PERIOD IS MORE UNCERTAIN, ESPECIALLY SINCE THE EURO SHOWS A RIDGE
BUILDING ACROSS THE SOUTHEAST. OVERALL, THROUGHOUT THE PERIOD
HIGH TEMPERATURES SHOULD REMAIN NEAR CLIMATOLOGY IN THE LOW TO
MID 90S.
.MARINE...
LIGHT TO MODERATE WEST SOUTHWEST WINDS ARE LIKELY TO
CONTINUE THROUGH FRIDAY AS THE COASTAL WATERS REMAIN NORTH OF THE
BERMUDA RIDGE. WINDS WILL BE AT THEIR STRONGEST DURING THE
AFTERNOON AND EVENING HOURS. LIGHTER WINDS ARE ANTICIPATED FOR THE
WEEKEND AS WEAK SURFACE HIGH PRESSURE MOVES NEAR THE WATERS.
.FIRE WEATHER...
HAZARDOUS FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVER THE
NEXT SEVERAL DAYS.
.HYDROLOGY...
SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR THE
NEXT FEW DAYS. HOWEVER, NO SIGNIFICANT HEAVY AREAS OF RAIN ARE
EXPECTED AND RIVERS REMAIN WELL BELOW ACTION STAGE AT THIS TIME.
AS A RESULT, RIVER FLOODING IS NOT ANTICIPATED THROUGH THE NEXT
SEVERAL DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 74 92 74 93 73 / 10 50 20 40 20
PANAMA CITY 78 88 79 87 78 / 20 30 10 30 10
DOTHAN 73 91 74 92 73 / 30 50 20 30 20
ALBANY 72 91 74 91 72 / 30 60 30 40 20
VALDOSTA 71 92 73 93 72 / 20 60 20 40 20
CROSS CITY 74 92 73 92 74 / 10 30 20 30 20
APALACHICOLA 78 89 79 89 78 / 10 30 10 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT EDT TONIGHT FOR COASTAL BAY-
COASTAL FRANKLIN-COASTAL GULF.
GA...NONE.
AL...NONE.
GM...NONE.
&&
NEAR TERM...DVD
SHORT TERM...CHANEY/GODSEY
LONG TERM...GODSEY
AVIATION...BAKER
MARINE...GODSEY
FIRE WEATHER...BAKER
HYDROLOGY...GODSEYIn the hours before
Local storm report, Jul 1, 3:51 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM TSTM WND DMG 3 ESE CAIRO 30.86N 84.16W
06/30/2015 GRADY GA 911 CALL CENTER
TREE DOWN ON JOYNER ROAD.
1212 PM TSTM WND DMG THOMASVILLE 30.84N 83.98W
06/30/2015 THOMAS GA PUBLIC
TREES DOWN ON POWER LINES. POSTED TO WCTV FACEBOOK PAGE
1212 PM TSTM WND DMG 3 N THOMASVILLE 30.88N 83.97W
06/30/2015 THOMAS GA 911 CALL CENTER
SEVERAL TREES DOWN JUST NORTH OF THOMASVILLE. NUMEROUS
POWERLINES ALSO DOWN. ADDITIONAL REPORT IN THE COUNTY OF
LIGHTNING STRIKING A HOME.
1215 PM TSTM WND DMG SOUTHWOOD 30.39N 84.22W
06/30/2015 LEON FL 911 CALL CENTER
A COUPLE TREES DOWN ON ST JOE ROAD.
0100 PM TSTM WND DMG 2 N WILLIS 30.59N 85.18W
06/30/2015 JACKSON FL 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF SR 73 AND HASTY POND
ROAD.
0102 PM TSTM WND DMG 5 ENE HAHIRA 31.01N 83.30W
06/30/2015 LOWNDES GA 911 CALL CENTER
TREE DOWN ACROSS NORTHERN LOWNDES COUNTY.
0119 PM TSTM WND DMG SNEADS 30.71N 84.92W
06/30/2015 JACKSON FL 911 CALL CENTER
COUPLE TREES REPORTED DOWN NEAR SNEADS.
0119 PM TSTM WND GST 1 W SEMINOLE STATE PARK 30.79N 84.90W
06/30/2015 M60.00 MPH SEMINOLE GA MESONET
MESONET SITE AT SNEADS LANDING MEASURED 60 MPH WINDS.
0124 PM TSTM WND DMG LAKE PARK 30.68N 83.19W
06/30/2015 LOWNDES GA 911 CALL CENTER
A FEW TREES DOWN AROUND LAKE PARK.
0131 PM TSTM WND DMG MOUNT PLEASANT 30.66N 84.69W
06/30/2015 GADSDEN FL 911 CALL CENTER
A COUPLE TREES DOWN IN MT PLEASANT.
0140 PM TSTM WND DMG 5 S GREENVILLE 30.40N 83.64W
06/30/2015 MADISON FL 911 CALL CENTER
TREE DOWN ON A POWERLINE.
0140 PM TSTM WND DMG 1 N QUINCY 30.59N 84.58W
06/30/2015 GADSDEN FL 911 CALL CENTER
ONE TREE DOWN NORTH OF QUINCY.
0204 PM TSTM WND DMG 1 W FREEMONT 30.61N 84.47W
06/30/2015 GADSDEN FL 911 CALL CENTER
NUMEROUS TREES AND POWERLINES DOWN JUST WEST OF HAVANA.
DAMAGE CENTERED AROUND RIVERVIEW ROAD.
0215 PM TSTM WND DMG OAKFIELD 31.78N 83.97W
06/30/2015 WORTH GA 911 CALL CENTER
COUPLE TREES DOWN NEAR OAKFIELD NEAR GA-300.
0221 PM TSTM WND DMG KILLEARN ESTATES 30.51N 84.22W
06/30/2015 LEON FL 911 CALL CENTER
NUMEROUS TREES DOWN IN KILLEARN ESTATES BETWEEN
THOMASVILLE ROAD AND CENTERVILLE ROAD. KILLEARNY WAY IS
IMPASSIBLE. TREES DOWN ON SHAMROCK SOUTH NEAR
CENTERVILLE. TREE ON A HOME ON LOUTH COURT.
0225 PM TSTM WND DMG 1 SSE BRADFORDVILLE 30.56N 84.21W
06/30/2015 LEON FL 911 CALL CENTER
NUMEROUS TREES DOWN NEAR VELDA DAIRY ROAD. TREES DOWN IN
ARBOR HILL.
0225 PM TSTM WND DMG 5 NE TALLAHASSEE 30.49N 84.23W
06/30/2015 LEON FL BROADCAST MEDIA
TREE DOWN ON VILLAGE SQUARE BLVD. DEBRIS IN THE ROAD.
0238 PM TSTM WND DMG ELBA 31.42N 86.08W
06/30/2015 COFFEE AL 911 CALL CENTER
TREES DOWN THROUGHOUT ELBA.
0256 PM TSTM WND DMG 6 NNE NEW BROCKTON 31.45N 85.87W
06/30/2015 COFFEE AL 911 CALL CENTER
TREES DOWN THROUGHOUT COFFEE COUNTY.
0300 PM TSTM WND DMG 5 WNW ASHBURN 31.74N 83.73W
06/30/2015 TURNER GA 911 CALL CENTER
TREE DOWN ACROSS WARWICK HIGHWAY
0302 PM TSTM WND GST 3 N ENTERPRISE 31.36N 85.85W
06/30/2015 M55.00 MPH COFFEE AL OFFICIAL NWS OBS
55 MPH WIND GUST AT KSXS
0315 PM TSTM WND DMG 2 SSE OZARK 31.43N 85.64W
06/30/2015 DALE AL 911 CALL CENTER
TREES DOWN AT BRADFORD ROAD AND MORGAN LANE.
0315 PM TSTM WND DMG 1 WSW OZARK 31.45N 85.66W
06/30/2015 DALE AL 911 CALL CENTER
TREES DOWN AT US 231 AND ENTERPRISE ROAD.
0317 PM TSTM WND DMG SE OZARK 31.45N 85.64W
06/30/2015 DALE AL 911 CALL CENTER
TREES DOWN AT DOGWOOD CIRCLE.
0339 PM TSTM WND DMG 2 ESE GASKIN 30.96N 86.10W
06/30/2015 WALTON FL 911 CALL CENTER
TREES AND POWER LINES DOWN NEAR GASKIN
0340 PM TSTM WND DMG LAKE BIRD 30.25N 83.62W
06/30/2015 TAYLOR FL UTILITY COMPANY
TREES AND TREE LIMBS DOWN ON POWER LINES CAUSING POWER
OUTAGES IN THE AREA
0400 PM TSTM WND DMG DE FUNIAK SPRINGS 30.72N 86.12W
06/30/2015 WALTON FL 911 CALL CENTER
WIRES DOWN NEAR 23RD STREET AND LIVE OAK
0411 PM TSTM WND DMG N OAKFIELD 31.78N 83.97W
06/30/2015 WORTH GA 911 CALL CENTER
TREE DOWN ON RAILROAD STREET
0437 PM TSTM WND GST 11 NNE PANAMA CITY BEAC 30.36N 85.80W
06/30/2015 M68.00 MPH BAY FL ASOS
68 MPH WIND GUST MEASURED AT KECP AIRPORT
0452 PM TSTM WND DMG SHINGLER 31.58N 83.79W
06/30/2015 WORTH GA 911 CALL CENTER
TREE DOWN ON HIGHWAY 112
0457 PM TSTM WND GST 2 W SPRINGFIELD 30.17N 85.64W
06/30/2015 M60.00 MPH BAY FL TRAINED SPOTTER
0510 PM MARINE TSTM WIND TYNDALL AFB 30.07N 85.58W
06/30/2015 M48.00 MPH BAY FL OTHER FEDERAL
48 MPH MEASURED AT KPAM
0512 PM TSTM WND DMG GRAND RIDGE 30.71N 85.02W
06/30/2015 JACKSON FL 911 CALL CENTER
NUMEROUS TREES DOWN IN JACKSON COUNTY...INCLUDING SOME
TREES ON HOUSES IN THE GRAND RIDGE AREA
0523 PM TSTM WND DMG 2 SW SUNSWEET 31.54N 83.59W
06/30/2015 TIFT GA 911 CALL CENTER
TREE AND POWER LINE DOWN ON CROMER ROAD
0523 PM TSTM WND DMG BLOUNTSTOWN 30.44N 85.05W
06/30/2015 CALHOUN FL BROADCAST MEDIA
NUMEROUS TREES DOWN AROUND BLOUNTSTOWN. WIDESPREAD POWER
OUTAGES IN THE CITY. ONLY ONE RESTURANT AND ONE GAS
STATION STILL HAVE POWER.
0525 PM TSTM WND DMG 1 NE BLOUNTSTOWN 30.46N 85.03W
06/30/2015 CALHOUN FL FIRE DEPT/RESCUE
TREE DOWN ON NE MASON ROAD.
0530 PM TSTM WND DMG BRISTOL 30.43N 84.98W
06/30/2015 LIBERTY FL PUBLIC
TREES DOWN IN BRISTOL. POSTED TO WMBB FACEBOOK PAGE
0545 PM TSTM WND DMG TELOGIA 30.35N 84.82W
06/30/2015 LIBERTY FL PUBLIC
LARGE TREE SNAPPED IN EASTERN LIBERTY COUNTY AS REPORTED
VIA TWITTER.
0555 PM TSTM WND DMG 1 ENE BETHANY 30.86N 84.71W
06/30/2015 DECATUR GA EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS SOUTHERN DECATUR COUNTY.
PROPERTY DAMAGE REPORTED ALONG WITH WIDESPREAD POWER
LINES DOWN. DAMAGE FROM BARBER RD EASTWARD TO GREENSHADE
ROAD.
0605 PM TSTM WND DMG 4 WNW TALLAHASSEE 30.46N 84.35W
06/30/2015 LEON FL UTILITY COMPANY
HUGE TREES DOWN BLOCKING ACCESS TO HALF THE STREET AT
NEKOMA COURT. REPORT TWEETED BY CITY OF TALLAHASSEE
UTILITIES.
0605 PM TSTM WND DMG 5 NW TALLAHASSEE 30.49N 84.33W
06/30/2015 LEON FL NWS EMPLOYEE
TWO TREES SNAPPED OFF OF OLD BAINBRIDGE SOUTH OF FRED
GEORGE ROAD
0606 PM TSTM WND GST TALLAHASSEE REGIONAL A/ 30.40N 84.35W
06/30/2015 M61.00 MPH LEON FL ASOS
0607 PM TSTM WND DMG 4 N CRAWFORDVILLE 30.24N 84.37W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN AT WHIDDON LAKE ROAD
0607 PM TSTM WND DMG NNE CRAWFORDVILLE 30.18N 84.37W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN AT 142 DOGWOOD DR
0607 PM TSTM WND GST 1 WNW TALLAHASSEE 30.45N 84.30W
06/30/2015 M61.00 MPH LEON FL MESONET
61 MPH GUST MEASURED AT THE NWS OFFICE ON THE FSU CAMPUS
0608 PM TSTM WND DMG 4 NW TALLAHASSEE 30.47N 84.33W
06/30/2015 LEON FL TRAINED SPOTTER
TREE DOWN NEAR THARPE STREET
0608 PM TSTM WND GST 2 NNW TALLAHASSEE COML 30.47N 84.30W
06/30/2015 E65.00 MPH LEON FL TRAINED SPOTTER
ALSO POWER LINES DOWN.
0608 PM TSTM WND DMG 2 WNW BETHEL 30.26N 84.35W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN ON LONNIES RAKER LN AT HIGHWAY 267
0609 PM TSTM WND DMG 2 NNW TALLAHASSEE 30.47N 84.29W
06/30/2015 LEON FL PUBLIC
TREE SNAPPED ON STILES AVENUE.
0610 PM TSTM WND DMG TALLAHASSEE 30.44N 84.28W
06/30/2015 LEON FL PUBLIC
LARGE PINE TREE BLOWN ONTO HOUSE ON 6TH AVENUE NEAR LEVY
PARK IN MIDTOWN. PHOTO POSTED TO FACEBOOK.
0610 PM TSTM WND DMG 3 NE CRAWFORDVILLE 30.20N 84.34W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN AT JASON STREET
0610 PM TSTM WND DMG 2 W TALLAHASSEE 30.44N 84.31W
06/30/2015 LEON FL PUBLIC
LARGE TREE LIMB DOWN ON NORTH LIPONA ROAD. REPORT
RECEIVED VIA TWITTER.
0610 PM TSTM WND DMG 4 NW TALLAHASSEE 30.47N 84.33W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN AT HARTSFIELD WAY AT HARTSFIELD DRIVE
0610 PM TSTM WND DMG W BETHEL 30.25N 84.33W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN ON OLD BETHEL NEAR BLOXHAM CUTOFF
0610 PM TSTM WND DMG 2 N TALLAHASSEE 30.46N 84.28W
06/30/2015 LEON FL NWS EMPLOYEE
TREE DOWN BLOCKING 6TH AVE BETWEEN MONROE AND THOMASVILLE
0612 PM TSTM WND DMG SHADEVILLE 30.20N 84.31W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN AT SHADEVILLE ROAD
0612 PM TSTM WND DMG CRAWFORDVILLE 30.18N 84.37W
06/30/2015 WAKULLA FL PUBLIC
TREE DOWN ON CAR IN CRAWFORDVILLE. POSTED TO WCTV
FACEBOOK PAGE
0614 PM TSTM WND DMG 2 WSW TALLAHASSEE 30.43N 84.31W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN AT MAYHEW STREET AT AIRPORT DRIVE
0615 PM TSTM WND DMG 5 NNE TALLAHASSEE 30.50N 84.24W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR RAINTREE ROAD AT BEDFORD WAY
0615 PM TSTM WND DMG 3 ENE TALLAHASSEE 30.45N 84.24W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN AT SILVER MAPLE AT WINTERGREEN ROAD
0615 PM TSTM WND DMG 3 NE TALLAHASSEE 30.47N 84.24W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR BLAIRSTONE ROAD AT CENTERVILLE ROAD
0615 PM TSTM WND DMG 2 NNW TALLAHASSEE 30.46N 84.29W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR MLK BLVD AT 7TH AVE
0615 PM TSTM WND DMG 3 NNW TALLAHASSEE 30.48N 84.30W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR SHARER ROAD AT FULTON ROAD
0615 PM TSTM WND DMG 5 NE TALLAHASSEE 30.50N 84.23W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR 3240 WHITNEY DRIVE
0615 PM TSTM WND DMG 3 NNE TALLAHASSEE 30.48N 84.27W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR LOTUS ROAD
0615 PM TSTM WND DMG 3 NNE TALLAHASSEE 30.48N 84.27W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR WAVERLY ROAD
0615 PM TSTM WND DMG 2 ESE TALLAHASSEE 30.42N 84.25W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR WAHALAW NENE AT CINNAPAKIN
0615 PM TSTM WND DMG 2 ENE TALLAHASSEE 30.45N 84.25W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR WINIFRED DRIVE AT SASANQUA DRIVE
0615 PM TSTM WND DMG 1 ENE TALLAHASSEE 30.44N 84.27W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN AT EAST JEFFERSON STREET AT BROWARD STREET
0615 PM TSTM WND DMG 2 SSW BRADFORDVILLE 30.55N 84.23W
06/30/2015 LEON FL NWS EMPLOYEE
TREE DOWN IN AN APARTMENT COMPLEX ON CHANCELLORSVILLE DR
0615 PM TSTM WND DMG 3 SE TALLAHASSEE 30.41N 84.24W
06/30/2015 LEON FL PUBLIC
TREE DOWN OFF PAUL RUSSELL ROAD NEAR NICKLAUS DR
0615 PM TSTM WND DMG 3 NE TALLAHASSEE 30.47N 84.24W
06/30/2015 LEON FL PUBLIC
LARGE TREE DOWN AT CORINNE STREET
0615 PM TSTM WND DMG 3 ENE CRAWFORDVILLE 30.19N 84.32W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN NEAR MAPLEWOOD DR AT WHITE OAK DR
0615 PM TSTM WND DMG GOVERNORS SQUARE MALL 30.44N 84.25W
06/30/2015 LEON FL NWS EMPLOYEE
TREE DOWN NEAR GOVERNORS SQUARE
0616 PM TSTM WND DMG 4 E CRAWFORDVILLE 30.18N 84.31W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN NEAR 31 NAVAJO TRAIL
0616 PM TSTM WND DMG 4 E CRAWFORDVILLE 30.18N 84.31W
06/30/2015 WAKULLA FL EMERGENCY MNGR
TREE DOWN AT 40 SUSQUEHANNA TRAIL
0617 PM TSTM WND DMG 4 NE TALLAHASSEE 30.48N 84.24W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR VAN CASTLE DRIVE
0617 PM TSTM WND DMG SE KILLEARN ESTATES 30.51N 84.22W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR A.J. HENRY PARK DRIVE
0617 PM TSTM WND DMG 1 NNE KILLEARN ESTATES 30.52N 84.22W
06/30/2015 LEON FL NEWSPAPER
TREES DOWN NEAR LONFORD AT TYRON
0619 PM TSTM WND DMG 4 ENE CRAWFORDVILLE 30.19N 84.32W
06/30/2015 WAKULLA FL NWS EMPLOYEE
TREE DOWN ON A HOUSE AND A CAR
0623 PM TSTM WND DMG TALLAHASSEE COMM COLLEG 30.44N 84.34W
06/30/2015 LEON FL EMERGENCY MNGR
ROOF DAMAGE TO TWO BUILDINGS ON CAMPUS WITH A FEW TREES
DOWN.
0630 PM TSTM WND DMG LLOYD 30.48N 84.02W
06/30/2015 JEFFERSON FL LAW ENFORCEMENT
TREES DOWN COUNTYWIDE WITH BIGGEST CONCERTRATION ON
HIGHWAY 59...GAMBLE ROAD.
0645 PM TSTM WND DMG 3 NNE MONTICELLO 30.58N 83.85W
06/30/2015 JEFFERSON FL NWS EMPLOYEE
SEVERAL TREES DOWN ALONG TURNEY ANDERSON ROAD
0703 PM TSTM WND DMG BOYD 30.19N 83.61W
06/30/2015 TAYLOR FL 911 CALL CENTER
WIDESPREAD TREES DOWN AND WIND DAMAGE ACROSS THE COUNTY.
0705 PM TSTM WND DMG 4 SSW PERRY 30.07N 83.61W
06/30/2015 TAYLOR FL EMERGENCY MNGR
TREES DOWN ALONG GOLF COURSE ROAD WITH SHINGLES BLOWN OFF
ONE HOUSE
0725 PM TSTM WND DMG ENE BUCKVILLE 30.13N 83.29W
06/30/2015 LAFAYETTE FL LAW ENFORCEMENT
TREE DOWN ALONG HIGHWAY 27 WEST
0725 PM TSTM WND DMG 2 SSE BUCKVILLE 30.11N 83.28W
06/30/2015 LAFAYETTE FL LAW ENFORCEMENT
POWER LINE DOWN ON COUNTY ROAD 351
0730 PM TSTM WND DMG 3 NW DOWLING PARK 30.27N 83.28W
06/30/2015 MADISON FL 911 CALL CENTER
TREE DOWN NEAR COUNTY ROAD 255 AND COUNTY ROAD 53
0735 PM TSTM WND DMG 1 SSE COOKS HAMMOCK 29.91N 83.27W
06/30/2015 LAFAYETTE FL LAW ENFORCEMENT
TREE DOWN AT 1984 SE COUNTY ROAD 357 BLOCKING BOTH LANES
0745 PM TSTM WND DMG 4 WNW GRADY 29.97N 83.00W
06/30/2015 LAFAYETTE FL LAW ENFORCEMENT
TREE DOWN NEAR COUNTY ROAD 405 AND HIGHWAY 27 EAST
&&
DVDSpecial weather statement, Jul 1, 4:16 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
516 PM EDT WED JUL 1 2015
FLZ017-018-027-012145-
LEON FL-INLAND JEFFERSON FL-INLAND WAKULLA FL-
516 PM EDT WED JUL 1 2015
...SPECIAL WEATHER STATEMENT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODVILLE...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WOODVILLE...TALLAHASSEE...WAKULLA...FANLEW...WACISSA...CAPPS...
CODY...THOMAS CITY...NATURAL BRIDGE...WAUKEENAH...CHAIRES...VEREEN...
WACISSA SPRINGS...CHAIRES CROSSROADS AND NEWPORT.
LAT...LON 3019 8407 3020 8416 3020 8420 3024 8426
3045 8413 3045 8389 3029 8383
TIME...MOT...LOC 2116Z 226DEG 22KT 3026 8413
ABSpecial weather statement, Jul 1, 5:14 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
614 PM EDT WED JUL 1 2015
FLZ019-GAZ159-160-012245-
MADISON FL-LOWNDES GA-BROOKS GA-
614 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON...
SOUTHWESTERN LOWNDES AND SOUTHEASTERN BROOKS COUNTIES UNTIL 645 PM
EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF MADISON...MOVING NORTHEAST AT 20
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE PARK...DASHER...I-75 AT EXIT 11...HANSON...I-75 AT EXIT 5...
CHERRY LAKE...PINETTA...TWIN LAKES AND CLYATTVILLE.
LAT...LON 3063 8314 3063 8328 3059 8326 3055 8326
3053 8325 3047 8337 3062 8349 3077 8335
3075 8313
TIME...MOT...LOC 2214Z 235DEG 17KT 3059 8336
ABThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:36 AM CDT | Rip Current Statement | TAE | Franklin, Gulf | 12 hr |
| Jul 2, 11:00 AM CDT | Special Marine Warning | TAE | 60 min | |
| Jul 2, 11:12 AM CDT | Severe Thunderstorm Warning | TAE | Franklin | 48 min |
| Jul 2, 11:42 AM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gadsden, Jackson, Leon, Liberty and 1 more | 63 min |
| Jul 2, 11:55 AM CDT | Special Marine Warning | TAE | 65 min | |
| Jul 2, 12:48 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 42 min |
| Jul 2, 12:56 PM CDT | Special Weather Statement | TAE | Leon | 49 min |
| Jul 2, 1:03 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 42 min |
| Jul 2, 1:23 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 67 min |
| Jul 2, 1:33 PM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 57 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.